# SDR ASAA11510469

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 10,027 hours, 3,038 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Module
- Part number: 305RAA1
- Part serial: AS06232
- Condition: Faulty
- Location: Autothrottle Sys
- Part time: 5,491 hours, 1,827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE SWITCH WILL NOT STAY IN ARMED POSITION AFTER REPEATED ATTEMPTS DURING CLIMB AND CRUISE.AUTOTHROTTLE CB (P18 E1) REMAINED ENGAGED.  CURRENT STATUS COMES UP WITH ASM2 FAULTS AND FAULT HISTORY HAS NUMEROUS ASM2 FAULTS IN LAST TWO FLIGHT LEGS.  REPLACED NR  2 ASM.  INSTALLATION TEST PASSES.  REF AMM 22 31 91/401.
